Vol. 11, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
To Appear
Other MSP Journals
Tropical Gaussians: a brief survey

Ngoc Mai Tran

Vol. 11 (2020), No. 2, 155–168

We review the existing analogues of the Gaussian measure in the tropical semiring and outline various research directions.

Gaussian, normal distribution, tropical semiring, p-adic, idempotent probability
Received: 25 September 2018
Accepted: 6 July 2020
Published: 28 December 2020
Ngoc Mai Tran
University of Texas at Austin
Austin, TX 78712
United States
Hausdorff Center for Mathematics
Bonn 53115